MAUDE Adverse Event Report: ZIMMER BIOMET, INC. KINECTIV MODULAR NECK B; PROSTHESIS, HIP

ZIMMER BIOMET, INC. KINECTIV MODULAR NECK B; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: catalog number:00-8757-056-01 lot number:77010387 brand name: continuum tm shell.Catalog number:00-8852-012-36 lot number: 64802356 brand name: vit e liner elevated.Catalog number:00-7848-022-00 lot number:64746102 brand name: kinectiv modular.Catalog number:00-6250-065-30 lot number:j6793110 brand name: bone screw.Catalog number:00-6250-065-36 lot number:j6828155 brand name: bone screw.Catalog number: 00-7713-011-00lot number:64816986 brand name: m/l taper stem.Catalog number: 00-8775-036-02lot number:3043607 brand name: biolox delta head.Multiple reports were submitted along with this report: 0001822565-2022-01023, 0001822565-2022-01024.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to pain and poor cup position approximately 2 years post implantation.Attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: slight decreased lateral inclination of the left acetabular cup.Reported event was confirmed by review of x-rays provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
KINECTIV MODULAR NECK B
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14117316
Report Number0001822565-2022-01025
Device Sequence Number4334499
Product Code LPH
UDI-Device Identifier00889024137882
UDI-Public(01)00889024137882(17)220930(10)64746102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063251
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00784802200
Device Lot Number64746102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale